# SDR 2006FA0000377

- Difficulty date: March 27, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N701BX
- Make and model: Amtr ZENITHCH701
- Aircraft serial: 71514
- Engine: Rotax ROTAX912
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONDITION INSPECTION IT WAS DISCOVERED THAT THE RT ELEVATOR HINGE ATTACH SUPPORT HAD A CRACK IN THE T/E RADIUS THAT WAS STOP DRILLED.  A DOUBLER REPAIR WAS INSTALLED.  THE ELEVATOR HORN ATTACH ALSO HAD A LOOSE RIVET.  THIS WAS REPAIRED BY INSTALLING AN HARDWARE.  CLOSE ATTENTION SHOULD BE PAID TO THESE AREA EVEN ON PREFLIGHT AS THIS IS THE THIRD KNOWN INCIDENCE OF THIS KIND IN THE AREA.  (K)
